# SDR DXTA200501094

- Difficulty date: November 20, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 4,740 hours, 2,980 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1011923410152
- Condition: Blown
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PASSING THRU FL300 AMBER "HYD VOL LOW A" MESSAGE ILLUMINATED, FOLLOWED BY "HYD PUMP FAIL A" AND HYD PTU FAIL' MESSAGES.  HYD QTY SHOWED 0%. APPROPRIATE CHECKLIST COMPLETED.  AIRCRAFT LANDED. USING EMERGENCY BRAKES.  AFTER LANDING LARGE QTY OF CLEAR HYD FLUID NOTED ON BELLY OF AIRCRAFT. - INSTALLED NEW PTU PRESSURE HOSE & REPLACED HYDRAULIC MANIFOLD UPPER PLUG O-RING. BLED / SERVICED 'A' SYSTEM HYDRAULICS IAW CE 750 MM 12-10-15. OPERATIONAL & LEAK CHECKS GOOD.
